MathSciNet Relay Station
MathSciNet bibliographic data
MR728716 (85b:35015) 35J60 (35B32 35B45 58E07)
Toland, J. F. Positive solutions of nonlinear elliptic equations—existence and nonexistence of solutions with radial symmetry in $L\sb{p}({\bf R}\sp{N})$. Trans. Amer. Math. Soc. 282 (1984), no. 1, 335–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement